# SDR FDEA201910252745

- Difficulty date: October 25, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE COMPARTMENT APPROXIMATELY AT STATION XOS 761 , BEADED   DOUBLER FOUND WITH CRACKS. LEFT WING LEADING EDGE COMPARTMENT STATION XOS 761 BEADED DOUBLER CARRIED OUT   REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
